RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 282, Pages 288–314 (Mi tm3495)  

This article is cited in 4 scientific papers (total in 4 papers)

Tail asymptotics for the supercritical Galton–Watson process in the heavy-tailed case

V. I. Wachtela, D. E. Denisovb, D. A. Korshunovc

a Ludwig-Maximilians-Universität München, München, Germany
b University of Manchester, Manchester, UK
c Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: As is well known, for a supercritical Galton–Watson process $Z_n$ whose offspring distribution has mean $m>1$, the ratio $W_n:=Z_n/m^n$ has almost surely a limit, say $W$. We study the tail behaviour of the distributions of $W_n$ and $W$ in the case where $Z_1$ has a heavy-tailed distribution, that is, $\mathbb E e^{\lambda Z_1}=\infty$ for every $\lambda>0$. We show how different types of distributions of $Z_1$ lead to different asymptotic behaviour of the tail of $W_n$ and $W$. We describe the most likely way in which large values of the process occur.

DOI: https://doi.org/10.1134/S0371968513030205

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 282, 273–297

Bibliographic databases:

Document Type: Article
UDC: 519.218.23
Received in November 2012

Citation: V. I. Wachtel, D. E. Denisov, D. A. Korshunov, “Tail asymptotics for the supercritical Galton–Watson process in the heavy-tailed case”, Branching processes, random walks, and related problems, Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 282, MAIK Nauka/Interperiodica, Moscow, 2013, 288–314; Proc. Steklov Inst. Math., 282 (2013), 273–297

Citation in format AMSBIB
\Bibitem{VakDenKor13}
\by V.~I.~Wachtel, D.~E.~Denisov, D.~A.~Korshunov
\paper Tail asymptotics for the supercritical Galton--Watson process in the heavy-tailed case
\inbook Branching processes, random walks, and related problems
\bookinfo Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 282
\pages 288--314
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3495}
\crossref{https://doi.org/10.1134/S0371968513030205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3308596}
\elib{http://elibrary.ru/item.asp?id=20280560}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 282
\pages 273--297
\crossref{https://doi.org/10.1134/S0081543813060205}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325961800020}
\elib{http://elibrary.ru/item.asp?id=21883373}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886025102}


Linking options:
  • http://mi.mathnet.ru/eng/tm3495
  • https://doi.org/10.1134/S0371968513030205
  • http://mi.mathnet.ru/eng/tm/v282/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Berestycki, N. Gantert, P. Mörters, N. Sidorova, “Galton-Watson trees with vanishing martingale limit”, J. Stat. Phys., 155:4 (2014), 737–762  crossref  mathscinet  zmath  isi  elib  scopus
    2. S. V. Nagaev, “Probability inequalities for Galton–Watson processes”, Theory Probab. Appl., 59:4 (2015), 611–640  mathnet  crossref  crossref  isi  elib
    3. M. Barczy, Z. Bosze, G. Pap, “Regularly varying non-stationary Galton-Watson processes with immigration”, Stat. Probab. Lett., 140 (2018), 106–114  crossref  mathscinet  zmath  isi  scopus
    4. Abraham R., Delmas J.-F., “Asymptotic Properties of Expansive Galton-Watson Trees”, Electron. J. Probab., 24 (2019), 15  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:134
    Full text:21
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019